Alert archive / Arizona / Flash Flood Warnings in 2012
Flash Flood Warning 59, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 3, 2012, 3:44 PM MST for La Paz County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2012, 3:44 PM MST (22:44 UTC)
- Expired
- Sep 3, 2012, 6:45 PM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County La Paz County, AZ
The radar
The Yuma radar (KYUX), 149 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 4:55 PM MST | FLASH FLOOD | 3 Se Bouse, AZ | HIGHWAY 72 CLOSED DUE TO FLOWING WATER AT MILE POST 29 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 71 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 10.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 2142 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
369 WGUS55 KPSR 032244 FFWPSR AZC012-040145- /O.NEW.KPSR.FF.W.0059.120903T2244Z-120904T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 344 PM MST MON SEP 3 2012 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA... * UNTIL 645 PM MST * AT 337 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING. RADAR HAS INDICATED THAT 2 TO 3 INCHES OF RAIN HAS FALLEN SINCE 230 PM. NORMALLY DRY WASHES WILL BEGIN RUNNING AND FLOWING TOWARD THE TOWN OF BRENDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. && LAT...LON 3383 11411 3396 11385 3347 11376 3347 11409 $$ LEINS
3 follow-up statements
842 WGUS75 KPSR 032317 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 417 PM MST MON SEP 3 2012 AZC012-040145- /O.CON.KPSR.FF.W.0059.000000T0000Z-120904T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LA PAZ AZ- 417 PM MST MON SEP 3 2012 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR CENTRAL LA PAZ COUNTY... AT 414 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT HEAVY RAINFALL ACROSS CENTRAL LA PAZ COUNTY. DOPPLER RADAR ESTIMATES SINCE 230 PM INDICATE THAT NEARLY 3 INCHES OF RAIN HAS FALLEN IN THE WARNING AREA. NORMALLY DRY WASHES WILL SEE A SUBSTANTIAL INCREASE IN FLOW THIS AFTERNOON BEFORE RECEDING THIS EVENING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRENDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. && LAT...LON 3383 11411 3396 11385 3347 11376 3347 11409 $$ LEINS
012 WGUS75 KPSR 032356 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 456 PM MST MON SEP 3 2012 AZC012-040145- /O.CON.KPSR.FF.W.0059.000000T0000Z-120904T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LA PAZ AZ- 456 PM MST MON SEP 3 2012 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR CENTRAL LA PAZ COUNTY... AT 452 PM MST...LOCAL LAW ENFORCEMENT REPORTED THAT NUMEROUS WASHES WERE RUNNING IN THE WARNING AREA. HIGHWAY 72 IS IMPASSIBLE AT MILEPOST 29 DUE TO WATER FLOWING OVER THE ROADWAY. HEAVY RAIN IS TAPERING OFF...HOWEVER THE EFFECTS OF RUNOFF WILL CONTINUE INTO THE EARLY EVENING HOURS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRENDA AND HIGHWAY 72 SOUTH OF BOUSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. && LAT...LON 3383 11411 3396 11385 3347 11376 3347 11409 $$ LEINS
060 WGUS75 KPSR 040138 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 638 PM MST MON SEP 3 2012 AZC012-040146- /O.EXP.KPSR.FF.W.0059.000000T0000Z-120904T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LA PAZ AZ- 638 PM MST MON SEP 3 2012 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM MST FOR THE AREAS NEAR BRENDA AND BOUSE IN CENTRAL LA PAZ COUNTY... HEAVY RAINFALL HAS ENDED ACROSS THE WARNING AREA. HOWEVER...LINGERING RUNOFF FROM EARLIER STORMS WILL ALLOW WASHES TO CONTINUE RUNNING INTO THE EVENING HOURS. THE THREAT FOR WIDESPREAD FLASH FLOODING HAS ENDED...BUT LOW LYING AREAS AND NORMALLY POOR DRAINAGE AREAS COULD REMAIN INUNDATED TO A DEGREE THIS EVENING. LAT...LON 3383 11411 3396 11385 3347 11376 3347 11409 $$ LEINS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 3:00 PM MST, 44 minutes earlier.
Area forecast discussion, Sep 3, 3:00 PM MST, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 300 PM MST MON SEP 3 2012 .SYNOPSIS... HIGH PRESSURE ALOFT WILL REMAIN CENTERED OVER OR NEAR NEW MEXICO THROUGH MUCH OF THE UPCOMING WEEK. VERY MOIST AND MODERATELY UNSTABLE AIR WILL OVERSPREAD THE AREA...WHILE WEAK WEATHER DISTURBANCES PERIODICALLY MOVE WEST ACROSS NORTHERN MEXICO. AS A RESULT...EXPECT A RATHER ACTIVE PERIOD OF WEATHER THIS WEEK...WITH AN ABOVE NORMAL CHANCE FOR MAINLY LATE AFTERNOON AND EVENING THUNDERSTORMS. LOCALLY HEAVY RAINFALL AND STRONG WINDS ARE LIKELY WITH THE MORE INTENSE STORMS. && .DISCUSSION... LATEST RAP ANALYZED A DIFFUSE TROUGH EXTENDING FROM SOUTHERN NM TO HERMOSILLO MEXICO...THOUGH THIS IS DIFFICULT TO IDENTIFY ON WV IMAGERY. STRONG STORMS HAVE DEVELOPED IN THE DIFLUENT REGION BETWEEN THIS TROUGH AND AN ANTICYCLONE CENTERED NEAR THE WHITE MOUNTAINS. FURTHER NORTH ACROSS THE MOGOLLON RIM...OROGRAPHICALLY-INDUCED SHOWERS AND THUNDERSTORMS HAVE ALSO FORMED BUT CONTINUE TO DRIFT NORTHEASTWARD TOWARDS THE CO PLATEAU WITHIN A 10 KT MEAN LAYER FLOW. EARLIER MOISTURE SURGE ALONG THE GOC AND ACROSS YUMA AND THE IMPERIAL VALLEY YIELDED HEAT INDICES BETWEEN 110 AND 115 DEGREES...BUT HAVE SINCE LOWERED AS THE ATMOSPHERE MIXES OUT. LATEST MESOANALYSIS SHOWS MODERATELY STRONG CONVECTIVE INHIBITION ACROSS MUCH OF THE FORECAST AREA...LARGELY DUE TO A RIDGE AND THE ASSOCIATED WARM/DRY AIR IN THE 800-700 MB LAYER. MODEL SOUNDINGS INDICATE THAT THIS LAYER WILL MOISTEN ACROSS WESTERN AZ THIS AFTERNOON...WHICH WILL HELP TO ERODE THE CIN AND INITIATE ISOLATED CONVECTION. NMM-B BASED WRF FROM UNIV OF AZ APPEARS TO HAVE THE BEST HANDLE ON THE SHORT-TERM EVOLUTION AND SUGGESTS STORMS WILL FIRE ACROSS YUMA AND LA PAZ COUNTIES THIS AFTERNOON. ISOLATED ACTIVITY IN THE IMPERIAL VALLEY ALSO CANNOT BE RULED OUT...GIVEN THE SOUTHWESTERLY STEERING FLOW AND PRESENCE OF CB/TCU ON VISIBLE SATELLITE ALONG THE BAJA SPINE. ACROSS THE PHOENIX METRO AREA...THE MAIN IMPACT APPEARS TO BE THE POTENTIAL BLOWING DUST FROM THUNDERSTORMS TO THE SOUTH...THOUGH POPS REMAIN 5 TO 10 PERCENT ABOVE THE CLIMATOLOGICAL AVERAGE. && .PREVIOUS DISCUSSION... IN THE SHORT TERM (MONDAY-WEDNESDAY)...EXPECT A DAY TO DAY INCREASE IN STORM ACTIVITY...ESPECIALLY OVER AZ PORTION OF THE CWA. VERY MOIST AIR MASS CURRENTLY EXISTS OVER NORTHWEST MEXICO. SYNOPTIC PATTERN...WITH RATHER STRONG TROUGH OF LOW PRESSURE MOVING EAST ACROSS SOUTH-CENTRAL CANADA WHILE A TROPICAL DISTURBANCE (NOW TS JOHN) MOVES WEST JUST OFF THE SOUTHERN END OF BAJA CALIFORNIA...CERTAINLY SUPPORTS A MOISTURE INCREASE OVER OUR AREA...AND THE GFS/ECMWF/NAM CERTAINLY AGREE THE ATMOSPHERE WILL MOISTEN SIGNIFICANTLY DURING THE NEXT 36 HRS. WITH ATMOSPHERIC MOISTENING CONTINUING ON TUESDAY (ANOMALOUSLY HIGH PRECIPITABLE WATER NEAR 2" BY THEN) AND MORE DIFLUENT UPPER LEVEL FLOW OVER SOUTHEAST AZ BY TUESDAY AFTN...PRECIP CHANCE WILL BE A BIT GREATER TUESDAY EVENING... ESPECIALLY OVER SOUTH-CENTRAL AZ. VERY MOIST AND MODERATELY UNSTABLE ATMOSPHERE REMAINS IN PLACE ON WEDNESDAY...AND PRECIP CHANCES WILL BE ENHANCED AS A WEAK WEATHER DISTURBANCE MOVES WEST ACROSS SONORA. WITH SUCH HIGH ATMOSPHERIC MOISTURE CONTENT...DECENT CAPE...AND WEAK STEERING FLOW...LOCALLY HEAVY RAINFALL CAN BE EXPECTED...THOUGH STRONG/DAMAGING WINDS WILL ALSO BE POSSIBLE. IN THE EXTENDED PERIOD(THURSDAY-SUNDAY)...NUMERICAL MODELS INDICATE ATMOSPHERE WILL REMAIN ANOMALOUSLY MOIST AND MODERATELY UNSTABLE WHILE WEAK WEATHER DISTURBANCE CONTINUE TO AFFECT THE DESERT SOUTHWEST. WENT WITH SLIGHT CHANCE POPS DURING THE LATE AFTN/EVENING HOURS FOR SOUTH-CENTRAL AZ EACH DAY...BUT WOULD NOT BE SURPRISED IF PRECIP CHANCES WILL ACTUALLY BE SOMEWHAT HIGHER THAN CURRENTLY PORTRAYED. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...AND KSDL... THROUGH 06Z TUE...INCREASING CLOUDS BECOMING SCT-BKN AOA 14 THSD MSL LATE IN THE AFTERNOON AND EVENING...WITH POSSIBLE ISOLATED SHWRS/TSTMS. WEST WIND 5 TO 15 KNOTS...BUT VARIABLE AND GUSTY WITH CONVECTIVE OUTFLOW BOUNDARIES IF NEARBY CONVECTION DEVELOPS. FROM 06Z TUE TO 19Z TUE...SCT-BKN CLDS AOA 14 THSD MSL. LIGHT WIND UNDER 10 KNOTS. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH... THROUGH 06Z TUE...INCREASING CLOUDS BECOMING SCT-BKN AOA 14 THSD MSL LATE IN THE AFTERNOON AND EVENING...WITH ISOLATED SHWRS/TSTMS. SOUTH WIND 5 TO 15 KNOTS...BUT VARIABLE AND GUSTY WITH CONVECTIVE OUTFLOW BOUNDARIES IF NEARBY CONVECTION DEVELOPS. FROM 06Z TUE TO 19Z TUE...SCT-BKN CLDS AOA 16 THSD MSL. SOUTH WIND 5 TO 15 KNOTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... SIGNIFICANT MONSOON MOISTURE WILL COVER THE REGION. A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE MAINLY OVER SOUTH CENTRAL ARIZONA...PARTICULARLY MOUNTAINS. MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM 20 TO 25 PERCENT...EXCEPT 15 TO 20 PERCENT IN IN SOUTHEAST CALIFORNIA. RELATIVELY LIGHT WINDS ARE EXPECTED. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...HIRSCH PREVIOUS DISCUSSION...DG AVIATION...VASQUEZ FIRE WEATHER...VASQUEZ
Hazardous weather outlook, Sep 3, 5:12 AM MST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 512 AM MST MON SEP 3 2012 AZZ021>024-026>028-041300- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 512 AM MST MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH- CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. EXPECT A SLIGHT CHANCE FOR A THUNDERSTORM LATE THIS AFTERNOON AND THIS EVENING...MAINLY OVER THE HIGHER TERRAIN. PRIMARY HAZARDS INCLUDE BRIEF HEAVY RAIN...STRONG GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. LOCALIZED DENSE BLOWING DUST WILL BE POSSIBLE OVER PORTIONS OF THE LOWER DESERT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LATE AFTERNOON AND EVENING THUNDERSTORM WILL BE A GOOD BET TUESDAY THROUGH THURSDAY...WITH STORM CHANCES LINGERING INTO THE UPCOMING WEEKEND. THE MOIST NATURE OF THE AIR MASS WILL HEIGHTEN THE FLASH FLOOD POTENTIAL WITH ANY SLOW MOVING STORM. OTHER HAZARDS INCLUDE STRONG GUSTY WINDS...DENSE BLOWING DUST...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-025-CAZ030>033-041300- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 512 AM MST MON SEP 3 2012 /512 AM PDT MON SEP 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. EXPECT A SLIGHT CHANCE FOR AN AFTERNOON OR EVENING THUNDERSTORM. BRIEF HEAVY RAIN...STRONG GUSTY WINDS...AREAS OF BLOWING SAND OR DUST... AND FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THE MORE INTENSE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE AT LEAST A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS TUESDAY THROUGH THURSDAY. THE MOIST NATURE OF THE AIR MASS WILL HEIGHTEN THE FLASH FLOOD POTENTIAL WITH ANY SLOW MOVING STORM. OTHER POSSIBLE HAZARDS INCLUDE CLOUD TO GROUND LIGHTNING... STRONG GUSTY WINDS...AND LOCALIZED BLOWING SAND OR DUST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Sep 3, 2:57 PM MST, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 257 PM MST MON SEP 3 2012 AZZ021-032245- LA PAZ AZ- 257 PM MST MON SEP 3 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 345 PM MST AT 248 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTH OF BRENDA. THIS STORM WAS MOVING SLOWLY TO THE NORTH AROUND 5 MILES PER HOUR. STORM DEVELOPMENT WILL CONTINUE TO INCREASE IN COVERAGE AND POSSIBLY INTENSITY AS WELL THROUGH THE AFTERNOON ACROSS THE REGION. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... INTERSTATE 10 AND U.S. 60 EAST OF QUARTZSITE BRENDA LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3377 11410 3376 11383 3354 11387 3356 11405 TIME...MOT...LOC 2154Z 172DEG 2KT 3359 11395 NOLTE
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 5:46 PM MST | Blowing Dust Advisory | PSR | 67 min | |
| Sep 2, 6:53 PM MST | Dust Storm Warning | PSR | 2 hr | |
| Sep 3, 2:57 PM MST | Special Weather Statement | PSR | La Paz | 48 min |
| Sep 3, 3:03 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 57 min |
| Sep 3, 3:23 PM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Sep 3, 4:04 PM MST | Special Weather Statement | PSR | La Paz | 41 min |
| Sep 3, 4:23 PM MST | Blowing Dust Advisory | PSR | 97 min |
Nearby
Flash Flood Warnings in Arizona, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.